# SDR REXA2017080500875

- Difficulty date: August 5, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 7,880 hours, 5,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL, LBL 3, BS 349 TO 364 HAS CORROSION ON INBD SIDE.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-42-06, AND 51-42-21.  OPS CHECKED IAW AMM 52-42-00-710-801.
